Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 291, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 28, 2012, 9:23 PM EDT for 7 counties in North Carolina. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2012, 9:23 PM EDT (01:23 UTC)
- Expired
- Jul 28, 2012, 10:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Edgecombe County, NC, Franklin County, NC, Halifax County, NC, Nash County, NC, Vance County, NC, Wake County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 82 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 9:40 PM EDT | TSTM WND DMG | Louisburg, NC | MANY TREES DOWN COUNTY WIDE... ESPECIALLY LOUISBURG TO THE WEST BORDER OF THE COUNTY... NUMEROUS POWER OUTAGES... MOST OF LOUISBURG WITHOUT POWER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
727
WUUS52 KRAH 290123
SVRRAH
NCC065-069-083-127-181-183-185-290215-
/O.NEW.KRAH.SV.W.0291.120729T0123Z-120729T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
923 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA
FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA
HALIFAX COUNTY IN CENTRAL NORTH CAROLINA
SOUTHERN VANCE COUNTY IN CENTRAL NORTH CAROLINA
NORTHEASTERN WAKE COUNTY IN CENTRAL NORTH CAROLINA
WARREN COUNTY IN CENTRAL NORTH CAROLINA
NASH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 1015 PM EDT
* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES WEST OF CASTALIA...OR 7 MILES EAST OF
LOUISBURG...MOVING EAST AT 20 MPH. QUARTER SIZED HAIL AND WINDS IN
EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CASTALIA...
AVENTON...
RED OAK...
DORTCHES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS NOW AND STAY AWAY FROM THE WINDOWS. MANY
LIGHTNING STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY
WINDS. IF YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3648 7776 3649 7764 3645 7762 3641 7754
3637 7754 3635 7758 3631 7756 3633 7744
3629 7741 3614 7754 3584 7785 3584 7790
3574 7820 3578 7825 3581 7825 3580 7828
3603 7854 3633 7845 3654 7794
TIME...MOT...LOC 0122Z 281DEG 17KT 3610 7813
$$
BADGETT1 follow-up statement
518
WWUS52 KRAH 290150
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
950 PM EDT SAT JUL 28 2012
NCC181-183-185-290200-
/O.CAN.KRAH.SV.W.0291.000000T0000Z-120729T0215Z/
VANCE NC-WAKE NC-WARREN NC-
950 PM EDT SAT JUL 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR WARREN...NORTHEASTERN WAKE AND
SOUTHERN VANCE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND
THE WARNING IS NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 212 AND 217.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3636 7762 3627 7764 3632 7758 3627 7762
3626 7762 3630 7756 3620 7761 3624 7753
3617 7751 3615 7753 3584 7785 3584 7790
3574 7820 3578 7825 3597 7836 3621 7805
3620 7801 3626 7796 3637 7778
TIME...MOT...LOC 0150Z 281DEG 17KT 3607 7797
$$
NCC065-069-083-127-290215-
/O.CON.KRAH.SV.W.0291.000000T0000Z-120729T0215Z/
EDGECOMBE NC-FRANKLIN NC-HALIFAX NC-NASH NC-
950 PM EDT SAT JUL 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NASH...WESTERN HALIFAX...SOUTHEASTERN FRANKLIN AND NORTHWESTERN
EDGECOMBE COUNTIES...
AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
CASTALIA...OR 8 MILES NORTH OF NASHVILLE...MOVING EAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... RED OAK...GLENVIEW...
DORTCHES...ENFIELD...SHARPSBURG...BATTLEBORO...WHITAKERS AND ROCKY
MOUNT.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
LAT...LON 3636 7762 3627 7764 3632 7758 3627 7762
3626 7762 3630 7756 3620 7761 3624 7753
3617 7751 3615 7753 3584 7785 3584 7790
3574 7820 3578 7825 3597 7836 3621 7805
3620 7801 3626 7796 3637 7778
TIME...MOT...LOC 0150Z 281DEG 17KT 3607 7797
$$
BADGETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 6:08 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 28, 6:08 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 608 PM EDT SAT JUL 28 2012 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL APPROACH FROM THE NORTH AND LINGER OVER CENTRAL NORTH CAROLINA FOR THE NEXT COUPLE OF DAYS CREATING PERIODS OF UNSETTLED WEATHER. && .NEAR TERM /THROUGH SUNDAY NIGHT/... AS OF 608 PM SATURDAY... THE SEVERE THUNDERSTORM WATCH CONTINUES FOR SAMPSON AND WAYNE. HOWEVER... WE WILL LIKELY CANCEL THIS SHORTLY. THE MAIN CONVECTIVE CLUSTERS ARE CONSOLIDATING INTO A LINE EAST OF SAMPSON/WAYNE... MOVING SLOWLY EAST. UNLESS THE MASSIVE STORM OVER ONSLOW BACKBUILDS INTO SAMPSON... IT APPEARS THIS ACTIVITY WILL AFFECT AREAS TO OUR EAST. ELSEWHERE... WIDELY SCATTERED STORMS WERE DEVELOPING AND MOVING QUICKLY EAST ACROSS THE FOOTHILLS AND WESTERN PIEDMONT. THERE IS A SLIGHT CHANCE THAT A FEW OF THESE COULD ATTAIN SEVERE CHARACTERISTICS EARLY THIS EVENING. HOWEVER... WE HAVE CUT POP BACK FROM 40 TO 30 MOST AREAS AS THE BOUNDARY LAYER IS NOT AS MOIST AS IN PREVIOUS DAYS ASIDE FROM THE COASTAL PLAIN AND COASTAL AREA. UPDATED OUT SHORTLY. -BADGETT ON SUNDAY THE BASE OF THE UPPER LEVEL TROUGH WILL PARK SOMEWHERE IN THE VICINITY OF CENTRAL NORTH CAROLINA. DEPENDING ON POSITIONING COULD DETERMINE HOW FAR TO THE NORTH AND WEST CONVECTION WILL PROPAGATE SUNDAY AFTERNOON. REGARDLESS...THE THREAT FOR CONVECTION...PROBABLY EAST OF HIGHWAY 1...IS CERTAINLY THERE AS HIGHER DEWPOINTS AND MOIST SOUTHWESTERLY FLOW WILL AID THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS AFTER 18Z. AS OPPOSED TO SATURDAY...DYNAMIC TROPOPAUSE MAPS SHOW A LACK OF UPSTREAM IMPULSES TO AID THE DEVELOPMENT AND SUSTAINABILITY OF CONVECTION. THE SEA BREEZE BOUNDARY WILL LIKELY BE A BIGGER PLAYER SUNDAY AFTERNOON IN NOT ONLY INITIALIZING CONVECTION BUT HELPING IT TO SPREAD NORTH AND WEST ACROSS THE EASTERN HALF OF THE CWA. LOW LEVEL LAPSE RATES WILL BE VERY GOOD BUT THE MID-LEVEL LAPSE RATES WILL BE MORE MARGINAL. SHEAR WILL BE REDUCED...THEREFORE FACTORS COMING TOGETHER TO SUPPORT A MORE PULSE LIKE ENVIRONMENT AS OPPOSED TO THE BIT MORE LINEAR STRUCTURES WE HAVE BEEN SEEING OVER THE PAST WEEK. HIGH TEMPERATURES WILL TOP OUT IN THE LOW TO MID 90S WITH LOWS IN THE UPPER 60S TO LOW 70S. ANY FOG OR STRATUS THAT WOULD OCCUR SUNDAY NIGHT INTO MONDAY SHOULD BE CONFINED TO EASTERN SITES...AHEAD OF THE TROUGH AXIS. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 230 PM SATURDAY... THE SYNOPTIC PATTERN IN THIS PERIOD WILL BE CHARACTERIZED BY TROUGHING ALOFT OVER THE MID-ATLANTIC/CAROLINAS...ON THE EASTERN PERIPHERY OF AN UPPER LEVEL RIDGE CENTERED OVER THE CENTRAL CONUS. GIVEN TROUGHING ALOFT IN THE PRESENCE OF A SEASONABLY MOIST/UNSTABLE AIRMASS...EXPECT ABOVE-NORMAL CHANCES FOR SHOWERS AND STORMS... PRIMARILY DURING THE AFTERNOON/EVENING HOURS. SMALL AMPLITUDE DISTURBANCES EMBEDDED WITHIN CYCLONIC FLOW ALOFT MON/TUE AND INCREASINGLY NW FLOW ALOFT TUE NIGHT WILL ALLOW ISOLD/SCT CONVECTION TO REMAIN POSSIBLE DURING THE OVERNIGHT HOURS...THOUGH THIS WILL HIGHLY DEPEND ON THE EVOLUTION OF THE AFOREMENTIONED DISTURBANCES AND THE EXTENT TO WHICH CONVECTIVE OVERTURNING OCCURS DURING THE LATE AFTERNOON AND EVENING HOURS. WILL INDICATE 40-60% CHANCES FOR SHOWERS/STORMS ON MONDAY WHEN MORE PRONOUNCED CYCLONIC FLOW ALOFT WILL BE PRESENT...40-50% ON TUE...WITH CHANCES DECREASING TO 20% AFTER MIDNIGHT. HIGHS ON BOTH MON/TUE SHOULD BE NEAR NORMAL IN THE UPPER 80S/LOWER 90S) BASED ON 1000-850 MB THICKNESSES IN VICINITY OF 1415 METERS. LOWS ALSO SHOULD BE NEAR NORMAL...69-72F. THE PRIMARY UNCERTAINTY WITH TEMPERATURES WILL BE THE TIMING/LOCATION OF CONVECTION...AND CLOUD COVER ASSOCIATED WITH CONVECTION OR THE REMNANTS THEREOF. A THREAT FOR ISOLD SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS WILL REMAIN PRESENT DURING THE MID/LATE AFTERNOON AND EVENING HOURS ON BOTH MONDAY AND TUESDAY. -VINCENT && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 230 PM SATURDAY... THE SYNOPTIC PATTERN OVER THE CAROLINAS AND MID-ATLANTIC WED-SAT WILL BE CHARACTERIZED INITIALLY (WED/THU) BY NW FLOW ALOFT... TRANSITIONING (FRI/SAT) TO BROAD CYCLONIC FLOW ALOFT ON THE EASTERN PERIPHERY OF A WEAKENING UPPER LEVEL RIDGE OVER THE CENTRAL CONUS. PRECIPITATION CHANCES...I.E. THE TIMING/LOCATION/COVERAGE OF CONVECTION...WILL BE HIGHLY DEPENDENT ON THE EVOLUTION OF SMALL AMPLITUDE DISTURBANCES PROGRESSING SOUTHEAST FROM THE UPPER MIDWEST/CENTRAL MS RIVER VALLEY INTO THE MID-ATLANTIC AND CAROLINAS. DUE TO NW/CYCLONIC FLOW ALOFT IN THE PRESENCE OF A SEASONABLY MOIST/UNSTABLE AIRMASS...WILL INDICATE CHANCES FOR SHOWERS/STORMS SLIGHTLY ABOVE CLIMATOLOGY IN THE 30-40% RANGE...WITH A SLIGHT CHANCE (20%) PERSISTING DURING THE OVERNIGHT HOURS. TEMPERATURES WILL PRIMARILY DEPEND ON THE EVOLUTION OF CONVECTION AND ASSOCIATED CLOUD COVER...WITH 1000-850 MB THICKNESSES SUGGESTING HIGHS AND LOWS NEAR NORMAL...IN THE UPPER 80S TO LOWER 90S AND UPPER 60S TO LOWER 70S EACH DAY. -VINCENT && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 130 PM SATURDAY... 24 HOUR TAF PERIOD:THIS AFTERNOON A LEE TROUGH SET UP JUST EAST OF THE MOUNTAINS WILL HELP THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS EAST OF THE MOUNTAINS WHICH WILL PROGRESS EASTWARD ACROSS THE AREA. WILL COVER CONVECTION WITH TEMPO GROUPS IN THE TRIAD FROM 20 TO 23Z...KRDU AND KRWI FROM 22Z TO 02Z SUNDAY AND KFAY FROM 23Z TO 03Z SUNDAY. THERE IS A SLIGHT CHANCE FOR SEVERE STORMS WITH DAMAGING WINDS BEING THE MOST LIKELY CULPRIT. OTHERWISE VFR CONDITIONS ARE EXPECTED WITH MAINLY LIGHT SOUTHWESTERLY WINDS AND NO SIGNIFICANT CEILINGS. OVERNIGHT...ESPECIALLY IN THE EAST EXPECT SOME FOG OR LOW STRATUS BETWEEN 9 AND 12Z. NOT EXPECTING A BIG FOG EVENT AS VISIBILITIES SHOULD ONLY DROP NEAR 5 SM AT MOST LOCATIONS WITH KRWI POSSIBLY A LITTLE BIT LOWER. FOG OR LOW STRATUS COULD BE AIDED IN THESE LOCATIONS IF PRIOR CONVECTION MATERIALIZES WILL LEAVE MENTION OUT OF THE TAFS FOR THE TRIAD AT THIS TIME. AS AN UPPER LEVEL TROUGH PARKS OVER THE AREA ON SUNDAY EXPECT WINDS IN THE TRIAD TO SHIFT TO A NORTHERLY OR EVEN NORTHEASTERLY DIRECTION ON SUNDAY. OTHER SITES SHOULD REMAIN SOUTHWESTERLY AT 5-10 KNOTS WITH NO SIGNIFICANT GUSTS. LONG TERM: DIURNAL SHOWERS AND THUNDERSTORMS WILL BE THE MAIN THREAT FOR THE UPCOMING WEEK WITH MONDAY AND TUESDAY POSSIBLY BEING MORE ROBUST...ESPECIALLY AT EASTERN SITES. CONFIDENCE IN TIMING AND LOCATION OF CONVECTION IS LOW IN THE LONG TERM AND THERE MAY BE SOME PERIOD OF ADVERSE AVIATION CONDITIONS...BUT FOR THE MOST PART VFR CONDITIONS ARE EXPECTED. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ELLIS NEAR TERM...BADGETT/ELLIS SHORT TERM...VINCENT LONG TERM...VINCENT AVIATION...ELLIS
Hazardous weather outlook, Jul 28, 3:32 PM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 332 PM EDT SAT JUL 28 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-291945- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 332 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO LOCALLY SEVERE THUNDERSTORMS...WITH A PRIMARY THREAT OF WIND GUSTS UP TO 60 MPH...WILL BE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME LOCALLY STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON...MOSTLY EAST OF HIGHWAY 1 WITH A PRIMARY THREAT OF STRAIGHT LINE WINDS.
In the hours before
Local storm report, Jul 28, 8:46 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
846 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 4 N CHAPEL HILL 35.99N 79.05W
07/28/2012 ORANGE NC 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER RAH1200769
SECLocal storm report, Jul 28, 8:50 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
850 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 3 SSE EFLAND 36.02N 79.14W
07/28/2012 ORANGE NC 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER RAH1200770
SECLocal storm report, Jul 28, 8:53 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
853 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND DMG 4 ESE ANSONVILLE 35.09N 80.05W
07/28/2012 ANSON NC 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER RAH1200771
SECLocal storm report, Jul 28, 9:05 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
905 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 6 SSE GLENDON 35.41N 79.49W
07/28/2012 MOORE NC 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER RAH1200772
SECLocal storm report, Jul 28, 9:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
907 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG 3 N EAGLE SPRINGS 35.35N 79.64W
07/28/2012 MOORE NC 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER RAH1200773
SECLocal storm report, Jul 28, 9:16 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
916 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 4 NNW ROBBINS 35.48N 79.61W
07/28/2012 MOORE NC 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER RAH1200774
SECThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:15 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Halifax, Vance, Warren | 60 min |
| Jul 28, 8:20 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Randolph | 55 min |
| Jul 28, 8:38 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 50 min |
| Jul 28, 8:43 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 62 min |
| Jul 28, 9:11 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 64 min |
| Jul 28, 9:17 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Wake | 58 min |
| Jul 28, 9:30 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Orange, Wake | 3 hr |
| Jul 28, 9:47 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 58 min |
| Jul 28, 10:29 PM EDT | Special Weather Statement | RAH | Edgecombe, Wayne, Wilson | 61 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.